# SDR KCSA2025122277

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 115,915 hours, 19,909 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR F/D OVHD A/T: FOUND F/D OVHD DOOR NOT FULLY SECURED. OPENED & CLOSED OVERHEAD HATCH PER B747-400 AMM 52-21-00. NO DEFECTS NOTED. OK FOR CONTINUED SERVICE.
